On the typical rank of real binary forms

Abstract : We determine the rank of a general real binary form of degree d=4 or d=5. In the case d=5, the possible values of the rank of such general forms are 3, 4, 5. This is the first reported case, to our knowledge, where more than two typical ranks have been found. We prove that a real binary form of degree d with d real roots has rank d.
Type de document :
Article dans une revue
Linear and Multilinear Algebra, Taylor & Francis, 2012, 60 (6), pp.657-667. 〈10.1080/03081087.2011.624097〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00420415
Contributeur : Pierre Comon <>
Soumis le : mercredi 23 mai 2012 - 19:53:09
Dernière modification le : lundi 5 novembre 2018 - 15:52:01
Document(s) archivé(s) le : vendredi 24 août 2012 - 02:56:07

Fichiers

realrank-v23.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Pierre Comon, Giorgio Ottaviani. On the typical rank of real binary forms. Linear and Multilinear Algebra, Taylor & Francis, 2012, 60 (6), pp.657-667. 〈10.1080/03081087.2011.624097〉. 〈hal-00420415v2〉

Partager

Métriques

Consultations de la notice

342

Téléchargements de fichiers

294